MathSciNet Relay Station
MathSciNet bibliographic data
MR1081280 (93c:11113) 11Y16 (68Q25)
Chiu, Patrick Transforms, finite fields, and fast multiplication. Math. Mag. 63 (1990), no. 5, 330–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement